References

  1. Brookes C.J.B. Ideals in group rings of soluble groups of finite rank. Math. Proc. Cambridge Philos. Soc. 1985, 97 (1), 27-49. doi: 10.1017/S0305004100062551
  2. Brown K.A. The Nullstellensatz for certain group rings. J. London Math. Soc. 1982, 26 (3), 425-434. doi: 10.1112/jlms/s2-26.3.425
  3. Hall P. On the finiteness of certain soluble groups. Proc. London Math. Soc. 1959, 9 (4), 595-622. doi: 10.1112/plms/s3-9.4.595
  4. Harper D.L. Primitive irreducible representations of nilpotent groups. Math. Proc. Cambridge Philos. Soc. 1977, 82 (2), 241-247. doi: 10.1017/S0305004100053846
  5. Harper D.L. Primitivity in representations of polycyclic groups. Math. Proc. Cambridge Philos. Soc. 1980, 88 (1), 15-31. doi: 10.1017/S0305004100057327
  6. Segal D. On the group rings of abelian minimax groups, II: The singular case. J. Algebra. 2006, 306 (2), 378-396. doi: 10.1016/j.jalgebra.2006.08.017
  7. Tushev A.V. On the primitivity of group algebras of certain classes of soluble groups of finite rank. Sb. Math. 1995, 186 (3), 447-463. doi: 10.1070/SM1995v186n03ABEH000026
  8. Tushev A.V. Spectra of conjugated ideals in group algebras of abelian groups of finite rank and control theorems. Glasgow Math.J. 1996, 38 (3), 309-320. doi: 10.1017/S0017089500031736
  9. Tushev A.V. Induced modules over group algebras of metabelian groups of finite rank. Comm. Algebra. 1999, 27 (12), 5921-5938. doi: 10.1080/00927879908826798
  10. Tushev A.V. On the primitive representations of soluble groups of finite rank. Sb. Math. 2000, 191 (11), 1707-1749. doi: 10.1070/SM2000v191n11ABEH000524
  11. Tushev A.V. On primitive representations of minimax nilpotent groups. Math. Notes. 2002, 72 (1-2), 117-128. doi: 10.1023/A:1019877307181
  12. Tushev A.V. On semi-primitive representations of finitely generated metabelian groups. Proc. Dnipropertovsk Univ.: Math. 2001, 6, 128-130. (in Russian)
  13. Wehrfritz B.A.F. Groups whose irreducible representations have finite degree. Math. Proc. Cambridge Philos. Soc. 1981, 90 (3), 411-421. doi: 10.1017/S0305004100058898
  14. Wehrfritz B.A.F. Group and ring theoretic properties of polycyclic groups. In: Algebra and Applications 10, Springer-Verlag, London, 2009.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.